# SDR HEEA0015129

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Leaking
- Location: Combining Box
- Part time: 14,672 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMBINING BOX IS TRANSFERRING OIL TO NR 1 ENGINE.
